# SDR ASOA201611091308

- Difficulty date: December 12, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF10044004
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND WINDSCREEN EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED & REPLACED THE EMERGENCY EXIT SIGN IAW ESPM 20-16-00. OPS TESTED IAW AMM 33-51-00-710-801.  CHECKED GOOD.
